# SDR AALA202509025325

- Difficulty date: July 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: D5528154620451
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  ELEVATOR ON END RIB ON LH HORIZONTAL STABILIZER MEASURE OF DAMAGE ARE: L=0.608 IN, W= 0.591 IN, D=0.04IN. MAINTENANCE REPLACED RIB 10 IN ELEVATOR ON LH HORIZONTAL STABILIZER IAW A319 SRM 55-21-12-300-002 AND SRM A319 51-42-11-801.
